Alert archive / New York / Freeze Watches in 2012

Freeze Watch 5, NWS Buffalo, NY

April 27, 201216 counties in New York

NWS Buffalo, NY issued this freeze watch at Apr 27, 2012, 3:06 AM EDT for 16 counties in New York. It took effect at Apr 28, 2012, 1:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 27, 2012, 3:06 AM EDT (07:06 UTC)
In effect from
Apr 28, 2012, 1:00 AM EDT
Expired
Apr 27, 2012, 9:57 AM EDT
In force
Issued by
NWS Buffalo, NY

Counties Allegany County, NY, Cattaraugus County, NY, Cayuga County, NY, Chautauqua County, NY, Erie County, NY, Genesee County, NY, Jefferson County, NY, Lewis County, NY, Livingston County, NY, Monroe County, NY, Niagara County, NY, Ontario County, NY, Orleans County, NY, Oswego County, NY, Wayne County, NY, Wyoming County, NY

The radar

The Buffalo radar (KBUF), 90 km from the middle of the area, began a volume at 07:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 7.1 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2012-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2012-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -103 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
696 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
-103 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

688 
WWUS71 KBUF 270706
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
306 AM EDT FRI APR 27 2012

NYZ001>008-010>014-019>021-085-271515-
/O.NEW.KBUF.FZ.A.0005.120428T0500Z-120428T1200Z/
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-
LEWIS-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER...
NEWARK...FAIR HAVEN...OSWEGO...WATERTOWN...LOWVILLE...BUFFALO...
BATAVIA...WARSAW...GENESEO...CANANDAIGUA...JAMESTOWN...OLEAN...
WELLSVILLE...ORCHARD PARK...SPRINGVILLE
306 AM EDT FRI APR 27 2012

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
MORNING. 

* LOCATIONS...WESTERN AND NORTH CENTRAL NEW YORK...INCLUDING THE
  WESTERN SOUTHERN TIER AND THE WESTERN FINGER LAKES REGION. 

* TIMING...OVERNIGHT FRIDAY NIGHT THROUGH EARLY SATURDAY MORNING.

* TEMPERATURES...IN THE MID 20S.

* IMPACTS...SENSITIVE VEGETATION WILL BE VULNERABLE TO DAMAGE FROM
  THE FREEZING OR SUB-FREEZING TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
1 follow-up statement
040 
WWUS71 KBUF 271357
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
957 AM EDT FRI APR 27 2012

NYZ001>008-010>014-019>021-085-272200-
/O.UPG.KBUF.FZ.A.0005.120428T0500Z-120428T1200Z/
/O.NEW.KBUF.FZ.W.0009.120428T0200Z-120428T1300Z/
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-
LEWIS-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER...
NEWARK...FAIR HAVEN...OSWEGO...WATERTOWN...LOWVILLE...BUFFALO...
BATAVIA...WARSAW...GENESEO...CANANDAIGUA...JAMESTOWN...OLEAN...
WELLSVILLE...ORCHARD PARK...SPRINGVILLE
957 AM EDT FRI APR 27 2012

...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM EDT
SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

* LOCATIONS...ALL OF WESTERN AND NORTH CENTRAL NEW YORK.

* TIMING...LATE THIS EVENING THROUGH 9 AM SATURDAY MORNING.

* TEMPERATURES...RANGING FROM THE LOWER 20S ACROSS INTERIOR
  PORTIONS OF THE SOUTHERN TIER AND NORTH COUNTRY...TO AROUND 30
  NEAR THE LAKESHORES OF LAKES ERIE AND ONTARIO.

* IMPACTS...ANY SENSITIVE VEGETATION WILL BE DAMAGED IF LEFT
  UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED
AREA YOU SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$

JJR

What forecasters said that day

The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this freeze watch went out at Apr 27, 3:04 AM EDT, 2 minutes earlier.

Area forecast discussion, Apr 27, 3:04 AM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
304 AM EDT FRI APR 27 2012

.SYNOPSIS...
LOW PRESSURE SLIDES EAST ACROSS MAINE TO THE CANADIAN MARITIMES
TODAY. IN THE WAKE OF THE LOW...ANOTHER ROUND OF COLD WEATHER CAN BE
EXPECTED THROUGH SATURDAY WITH TEMPERATURES AVERAGING AT LEAST 15
DEGREES BELOW NORMAL. THIS WILL BE ACCOMPANIED BY THE THREAT FOR A
COUPLE MORE OVERNIGHT HARD FREEZES AWAY FROM THE LAKES. TEMPERATURES
ARE NOT EXPECTED TO RETURN TO NORMAL LEVELS UNTIL THE MIDDLE OF NEXT
WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
THE SECONDARY COLD FRONT TRAILING NEW ENGLAND LOW PRESSURE SWEEPING
ACROSS THE FORECAST AREA EARLY THIS MORNING WITH SCATTERED SHOWERS
DIMINISHING. THERE ARE SOME BREAKS IN THE CLOUD COVER EVIDENT ON SAT
IMAGERY...BUT 850MB TEMP OF -10C IS COLD ENOUGH FOR SOME LAKE
INDUCED CLOUD FORMATION TO THE SOUTH OF LAKES ONTARIO AND ERIE. A
STRONG SUBSIDENCE INVERSION AND DRIER AIR ALOFT WILL PREVENT THE
DEVELOPMENT OF LAKE EFFECT PRECIP...AND DRIER BOUNDARY LAYER AIRMASS
WITH MID LEVEL WARMING WILL EVENTUALLY OVERCOME THE LAKE CLOUDINESS.
EXPECT AN AREAWIDE CLEARING TREND DURING THE AFTERNOON.

EVEN WITH SUNNIER SKIES...CONTINUED COLD ADVECTION WILL HOLD HIGH
TEMPS TO THE LOWER TO MID 40S TODAY...AT LEAST 15 DEGREES BELOW
SEASONAL AVERAGE MAX TEMPS...AND A GUSTY NORTHWEST WIND TO 25 MPH
WILL PUT EVEN MORE OF A CHILL IN THE AIR.

OVERNIGHT LOWS WILL PLUMMET TO THE 20S ACROSS THE ENTIRE FORECAST
AREA...POSSIBLE EXCEPTION BEING IMMEDIATELY ADJACENT TO LAKES ERIE
AND ONTARIO WHERE THE LAKE WATERS MAY SERVE TO HOLD TEMPS ABOVE
FREEZING. CONVERSELY...THE HIGH PRESSURE AXIS WILL BE CENTERED OVER
WESTERN NY BY SATURDAY MORNING WHICH WILL REDUCE OR REMOVE ANY
PRESSURE GRADIENT...THUS A LAKE/LAND CIRCULATION MAY DEVELOP AND
DRAW COLDER AIR RIGHT TO THE LAKESHORES CLOSE TO DAYBREAK. WILL HAVE
A FREEZE WATCH IN EFFECT OVERNIGHT.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY NIGHT/...
A HIGHLY AMPLIFIED BLOCKING PATTERN WILL BE IN PLACE ACROSS NORTH
AMERICA AT THE ONSET OF THIS PERIOD AS A NARROW H5 RIDGE OVER THE
NATIONS MID SECTION WILL BE SQUEEZED BETWEEN TWO CLOSED LOWS. THE
MAIN CLOSED LOW WILL COVER THE ENTIRE PROVINCE QUEBEC AND WILL BE
THE RESULT OF A GREENLAND BLOCK FURTHER DOWNSTREAM. THIS IS THE KIND
OF PATTERN THAT WINTER LEGENDS ARE MADE OF...BUT IN THIS CASE WE
WILL JUST BE LOOKING AT CHILLY SPRINGTIME CONDITIONS.

DURING THE COURSE OF THIS PERIOD...THE GREENLAND BLOCK WILL BREAK
DOWN AND A PROGRESSIVE FLOW WILL BECOME RE-ESTABLISHED ACROSS THE
NORTH ATLANTIC. THIS WILL ENCOURAGE THE DEEP QUEBEC LOW TO GRADUALLY
MOVE OFF THE CANADIAN MARITIMES...WHICH IN TURN WILL ALLOW RIDGING
TO RETURN TO THE GREAT LAKES REGION. ALL OF THIS WILL LEAD TO
NOTICEABLY WARMER WEATHER FOR OUR REGION...PARTICULARLY IN THE LONG
TERM PORTION OF THE PACKAGE (SEE DISCUSSION BELOW). BEFORE WE GET TO
THAT POINT THOUGH...THERE WILL STILL BE SOME FROST/FREEZE ISSUES TO
CONTEND WITH. LETS LOOK AT SOME DETAILS...

WHILE THE DEEP CLOSED LOW OVER QUEBEC WILL KEEP A CHILLY CYCLONIC
FLOW ACROSS OUR REGION ON SATURDAY...FAIRLY STRONG HIGH PRESSURE
WILL NOSE SOUTHEAST ACROSS THE GREAT LAKES FROM NORTHERN ONTARIO.
WHILE THE HIGH WILL PRODUCE FAIR DRY WEATHER ACROSS OUR REGION...
THERE IS SOME UNCERTAINTY AS TO HOW MUCH SUN EVERYONE WILL SEE. A
STALLED FRONTAL BOUNDARY LYING WEST TO EAST ACROSS THE VIRGINIAS
WILL SERVE AS A PATHWAY FOR A WEAK SFC WAVE. THIS WEAK LOW WILL PUSH
THE NORTHERN EDGE OF ITS ASSOCIATED CLOUD SHIELD UP ACROSS THE
WESTERN SOUTHERN TIER...AND POSSIBLY FURTHER. FROM THIS VANTAGE
POINT...ODDS FAVOR A BRIGHT AND SUNNY SKY ACROSS THE NORTH COUNTRY
WITH INCREASING AMOUNTS OF SUN FURTHER SOUTH UNTIL COMPLETELY CLOUDY
SKIES ARE EXPERIENCED NEAR THE BORDER. IN ANY CASE...H85 TEMPS OF -2
TO -4C WILL ONLY SUPPORT NEAR SFC HIGHS IN THE MID TO UPPER 40S.
THESE VALUES WILL BE SOME 15 DEG F BELOW NORMAL LATE APRIL VALUES.

ON SATURDAY NIGHT...THE CENTER OF THE SFC HIGH WILL SETTLE OVER THE
UPPER GREAT LAKES. THIS WILL PUSH THE AFOREMENTIONED FRONTAL
BOUNDARY WELL SOUTH OF THE REGION AND ALLOW SKIES TO CLEAR. THAT
WILL ACTUALLY BE BAD NEWS FOR THOSE ACROSS THE SRN TIER. RELATIVELY
LIGHT WINDS AND A DRY CHILL AIRMASS WILL SET THE STAGE FOR
ANOTHER WIDESPREAD FREEZE...WITH A HARD FREEZE EXPECTED EAST OF LK
ONTARIO AND ACROSS THE MAJORITY OF THE SRN TIER. THIS THREAT WILL
CONTINUE TO BE HIGHLIGHTED IN THE HAZARDOUS WEATHER PRODUCT (HWO).
RECORD LOWS FOR SUNDAY MORNING AT BOTH BUFFALO (29F/1883) AND
ROCHESTER (27F/1977) WILL BE CHALLENGED.

THE CANADIAN SFC HIGH WILL BE FOUND JUST TO OUR NORTHWEST ON SUNDAY
AS ITS PARENT H5 RIDGE WILL WORK EAST ACROSS THE OHIO VALLEY AND
UPPER LAKES. THIS WILL PROMOTE A SUN FILLED DAY ACROSS THE REGION
BUT IT WILL REMAIN SEASONABLY CHILLY AS AFTERNOON TEMPS WILL
STRUGGLE TO GET INTO THE LOWER 50S.

YET ANOTHER FREEZE CAN BE EXPECTED SUNDAY NIGHT AS THE SFC HIGH WILL
DRIFT DIRECTLY ACROSS OUR FORECAST AREA. THIS WILL ONCE LEAD TO LOWS
CLOSE TO FREEZING NEAR THE LAKES...WITH READINGS IN THE MID 20S IN
THE SRN TIER VALLEYS AND EAST OF LK ONTARIO. AGAIN...THIS THREAT
WILL BE TOUCHED UPON IN THE HWO PRODUCT. RECORD LOWS FOR MONDAY
MORNING AT BOTH BUFFALO (28F/1978) AND ROCHESTER (29F/1876) WILL
AGAIN BE CHALLENGED.

ON MONDAY...THE H5 RIDGE WILL PUSH EAST ACROSS THE LOWER GREAT LAKES
WHILE THE CANADIAN SFC HIGH WILL DRIFT ACROSS NEW ENGLAND. THIS WILL
OPEN THE DOOR FOR WARM ADVECTION TO FINALLY GET UNDERWAY ACROSS OUR
REGION...SO SUNNY SKIES WILL FINALLY BE ABLE TO BOOST NR SFC TEMPS
BACK TOWARDS NEAR NORMAL LEVELS (MID TO UPPER 50S).

A BONAFIDE WARM FRONT WILL THEN APPROACH THE REGION MONDAY NIGHT.
WHILE THIS FEATURE WILL OFFER THE CHANCE FOR SOME RAIN SHOWERS...
IT WILL ALSO TRANSLATE INTO PLENTY OF CLOUDS WHICH WILL HELP TO KEEP
OUR TEMPS SOME 10 DEGREES HIGHER THAN PREVIOUS NIGHTS.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
MEDIUM RANGE MODELS AND ENSEMBLES CONTINUE TO SHOW A TREND TO A LESS
AMPLIFIED PATTERN DEVELOPING ACROSS THE CONUS DURING THIS PERIOD...
RESULTING IN A MORE ACTIVE PATTERN AND A RETURN TO ABOVE NORMAL
TEMPERATURES. FASTER FLOW ALOFT WILL YIELD SOME TIMING UNCERTAINTIES
WITH INDIVIDUAL SHORTWAVES. THOUGH THERE MAY BE UNCERTAINTIES TO
PRECIPITATION OPPORTUNITIES...THERE LOOKS TO BE A VERY GOOD
CONSENSUS THAT MUCH WARMER TEMPERATURES WILL SPREAD INTO THE REGION
ENSURING ABOVE NORMAL TEMPERATURES TO START THE MONTH OF MAY...
ESPECIALLY WEDNESDAY AND THURSDAY.

&&

.AVIATION /07Z FRIDAY THROUGH TUESDAY/...
AXIS OF THE UPPER TROUGH WILL FINALLY CROSS THE REGION EARLY TODAY
WITH MVFR CEILINGS AND SCATTERED RAIN OR SNOW SHOWERS COMING TO AN
END BY MID TO LATE MORNING...14Z TO 16Z. THERE MAY BE MORE
CLOUDINESS TO THE SOUTH OF LAKE ONTARIO AS COLDER AIR ACROSS THE
LAKE FORMS SOME LAKE INDUCED CLOUDS...BUT THE ENTIRE FORECAST AREA
WILL SEE CLEARING DURING THE AFTERNOON AND EVENING AS DRIER AIR
OVERSPREADS THE REGION.

OUTLOOK...
SATURDAY THROUGH MONDAY...VFR.
TUESDAY...VFR WITH A CHANCE OF SHOWERS.

&&

.MARINE...
THE PRESSURE GRADIENT BETWEEN LOW PRESSURE EXITING TO THE EAST AND
HIGH PRESSURE ARRIVING FROM THE WEST WILL SLOWLY RELAX THROUGH THE
DAY. WILL EXTEND SMALL CRAFT ADVISORY FOR THE LAKE ERIE
NEARSHORES...AND MAINTAIN SCA FOR LAKE ONTARIO NEARSHORE...BUT DO
EXPECT ALL NEARSHORE WATERS TO BE FREE OF ADVISORIES BY SATURDAY
MORNING.

THE HIGH PRESSURE AREA WILL PRODUCE RELATIVELY LIGHT WINDS AND
NEGLIGIBLE WAVES FOR THE UPCOMING WEEKEND.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR
     NYZ001>008-010>014-019>021-085.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 AM EDT THIS MORNING FOR LEZ040-
         041.
         SMALL CRAFT ADVISORY UNTIL 6 AM EDT SATURDAY FOR
         LOZ043-044.
         SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
         LOZ042.
         SMALL CRAFT ADVISORY UNTIL 2 AM EDT SATURDAY FOR LOZ045.

&&

SYNOPSIS...WCH
NEAR TERM...WCH
SHORT TERM...RSH
LONG TERM...TMA
AVIATION...WCH
MARINE...WCH
Hazardous weather outlook, Apr 26, 6:16 AM EDT, 20 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
616 AM EDT THU APR 26 2012

NYZ001>008-010>014-019>021-085-271030-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
616 AM EDT THU APR 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

WHILE TEMPERATURES AWAY FROM THE LAKES WILL DROP INTO THE UPPER
20S TO LOWER 30S TONIGHT...THERE SHOULD BE ENOUGH CLOUD COVER TO
KEEP FROST FROM FORMING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A POSSIBILITY OF A HARD FREEZE ON FRIDAY NIGHT AND AGAIN
SATURDAY NIGHT...WITH TEMPERATURES IN THE 20S WILL BE A STRONG
POSSIBILITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-271030-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
616 AM EDT THU APR 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

RSH

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 9:57 AM EDTFreeze WarningBUFAllegany, Cattaraugus, Cayuga, Chautauqua, Erie, Genesee and 10 more23 hr

Nearby

Freeze Watches in New York, 2012Every freeze watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.